Steve Zelditch
Steve Zelditch
Wayne and Elizabeth Jones Professor of Mathematics, Northwestern University
כתובת אימייל מאומתת בדומיין math.northwestern.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Uniform distribution of eigenfunctions on compact hyperbolic surfaces
S Zelditch
Duke mathematical journal 55 (4), 919-941, 1987
6161987
Szegö kernels and a theorem of Tian
S Zelditch
International Mathematics Research Notices 1998 (6), 317-331, 1998
5541998
Distribution of zeros of random and quantum chaotic sections of positive line bundles
B Shiffman, S Zelditch
Communications in Mathematical Physics 200 (3), 661-683, 1999
2401999
Ergodicity of eigenfunctions for ergodic billiards
S Zelditch, M Zworski
Communications in mathematical physics 175 (3), 673-682, 1996
1961996
Universality and scaling of correlations between zeros on complex manifolds
P Bleher, B Shiffman, S Zelditch
Inventiones mathematicae 142 (2), 351-395, 2000
1842000
Riemannian manifolds with maximal eigenfunction growth
CD Sogge
Séminaire Équations aux dérivées partielles (Polytechnique), 1-16, 2002
1362002
Critical points and supersymmetric vacua I
MR Douglas, B Shiffman, S Zelditch
Communications in mathematical physics 252 (1), 325-358, 2004
1252004
Asymptotics of almost holomorphic sections on symplectic manifolds
B Shiffman, S Zelditch
arXiv preprint math/0212180, 2002
1242002
Index and dynamics of quantized contact transformations
S Zelditch
Annales de l'institut Fourier 47 (1), 305-363, 1997
1041997
Spectral determination of analytic bi-axisymmetric plane domains
S Zelditch
Geometric & Functional Analysis GAFA 10 (3), 628-677, 2000
1002000
Reconstruction of singularities for solutions of Schrödinger's equation
S Zelditch
Communications in Mathematical Physics 90 (1), 1-26, 1983
921983
Kuznecov sum formulae and Szegö limit formulae on manifolds
S Zelditch
Communications in partial differential equations 17 (1-2), 221-260, 1992
901992
Quantum ergodicity of C* dynamical systems
S Zelditch
Communications in mathematical physics 177 (2), 507-528, 1996
871996
Number variance of random zeros on complex manifolds
B Shiffman, S Zelditch
Geometric and Functional Analysis 18 (4), 1422-1475, 2008
852008
Counting nodal lines which touch the boundary of an analytic domain
JA Toth, S Zelditch
Journal of Differential Geometry 81 (3), 649-686, 2009
832009
Inverse Spectral Problem for Analytic Domains, II: 𝕫₂-Symmetric Domains
S Zelditch
Annals of mathematics, 205-269, 2009
812009
Quantum ergodicity of boundary values of eigenfunctions
A Hassell, S Zelditch
Communications in mathematical physics 248 (1), 119-168, 2004
762004
Equilibrium distribution of zeros of random polynomials
B Shiffman, S Zelditch
International Mathematics Research Notices 2003 (1), 25-49, 2003
752003
Lower bounds on the Hausdorff measure of nodal sets
CD Sogge, S Zelditch
arXiv preprint arXiv:1009.3573, 2010
742010
Local and global analysis of eigenfunctions
S Zelditch
arXiv preprint arXiv:0903.3420, 2009
722009
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20